Strong Split Litact Domination in Graphs
A.Renuka Lakshmi1, Abdul Majeed2, J.Vasundhara Devi3

1A.Renuka Lakshmi, Research Scholar JNTU-K, Department of Mathematics, Vignan’s Lara Institute of Technology and Science,Vadlamudi, Guntur Dt, Andhra Pradesh, India.
2Abdul Majeed, Department of Mathematics, Muffakham Jah college of Engineering and Technology, Hyderabad, Telangana, India.
3J.Vasundhara Devi, Department of Mathematics, GVP College of Engineering (A), Madhurawada, Visakhapatnam, A.P, India. 

Manuscript received on 03 August 2019. | Revised Manuscript received on 09 August 2019. | Manuscript published on 30 September 2019. | PP: 7296-7300 | Volume-8 Issue-3 September 2019 | Retrieval Number: C3924098319/2019©BEIESP | DOI: 10.35940/ijrte.C3924.098319
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper the strong split litact domination number of some standard graphs like Cycle graph Cp, wheel graph Wp, Complete graph KP, Bi-partite graph Km,n etc., are calculated and tried to bring up the relationship between the Yssm with different limiting factors of G and also with other domination limiting factors of . Subject classification number: AMS-05C69, 05C70.
Keywords: Litact Graph, Domination Number, Litact Domination Number, Strong split Litact Domination Number.

Scope of the Article:
Applied Mathematics and Mechanics